Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 26, Number 1

All articles in this issue are freely accessible.

Linear time-dependent fluid flow problems
Y. D. Wadhwa and T. W. Wineinger.
Quart. Appl. Math. 26 (1968), 1-9
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99870
Variational principles for linear coupled thermoelasticity
R. E. Nickell and J. L. Sackman.
Quart. Appl. Math. 26 (1968), 11-26
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 231576
Existence of steady waves for a class of nonlinear dissipative materials
James M. Greenberg.
Quart. Appl. Math. 26 (1968), 27-34
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99869
General solutions for plane extensible elasticae having nonlinear stress-strain laws
Stuart Antman.
Quart. Appl. Math. 26 (1968), 35-47
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99868
Solution of the stress-equilibrium and compatability equations in the presence of body forces and arbitrary temperature fields
Donald R. Childs.
Quart. Appl. Math. 26 (1968), 49-56
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99867
A singular perturbation method. Part I
N. D. Fowkes.
Quart. Appl. Math. 26 (1968), 57-69
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99866
A singular perturbation method. Part II
N. D. Fowkes.
Quart. Appl. Math. 26 (1968), 71-85
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99865
Controllable viscometric flows
A. C. Pipkin.
Quart. Appl. Math. 26 (1968), 87-100
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99864
Series representations of Fourier integrals
H. C. Levey and J. J. Mahony.
Quart. Appl. Math. 26 (1968), 101-109
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 233132
Motion in the neighborhood of a stationary point
J. A. Morrison.
Quart. Appl. Math. 26 (1968), 111-118
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 232053
On local stability of a finitely deformed solid subjected to follower type loads
S. Nemat-Nasser.
Quart. Appl. Math. 26 (1968), 119-129
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99863
Finite-magnetic-Reynolds-number effects in magnetogasdynamic flows
J. Y. T. Tang and R. Seebass.
Quart. Appl. Math. 26 (1968), 131-146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99862

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website